By Topic

Comments on "A new family of Cayley graph interconnection networks of constant degree four"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Guihai Chen ; Dept. of Comput. Sci., Hong Kong Univ., Hong Kong ; Lau, F.C.M.

For original paper see Vadapalli and Srimani, ibid., vol. 7, no. 1, p 26-32, 1996, where the authors have proposed a new family of Cayley graph interconnection networks of constant degree four. Our comments show that their proposed graph is not new but is the same as the wrap-around butterfly graph. The structural kinship of the proposed graph with the de Bruijn graph is also discussed.

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:8 ,  Issue: 12 )